Works matching AU GEORGE, SANTHOSH
Results: 125
Ball convergence of a sixth order iterative method with one parameter for solving equations under weak conditions.
- Published in:
- Calcolo, 2016, v. 53, n. 4, p. 585, doi. 10.1007/s10092-015-0163-y
- By:
- Publication type:
- Article
EXTENDING THE APPLICABILITY OF AN ULM-NEWTON-LIKE METHOD UNDER GENERALIZED CONDITIONS IN A BANACH SPACE.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2020, v. 174, n. 1, p. 15
- By:
- Publication type:
- Article
On the Implementation of Iterative Methods Without Inverse Updating for Solving Equations in Banach Spaces.
- Published in:
- International Journal of Computational Methods, 2025, v. 22, n. 2, p. 1, doi. 10.1142/S0219876224500518
- By:
- Publication type:
- Article
Unified Ball Convergence of Inexact Methods For Finding Zeros with Multiplicity.
- Published in:
- Applications & Applied Mathematics, 2019, v. 14, n. 1, p. 223
- By:
- Publication type:
- Article
Unified Convergence Analysis of Certain At Least Fifth Order Methods.
- Published in:
- Carpathian Journal of Mathematics, 2025, v. 41, n. 2, p. 479, doi. 10.37193/CJM.2025.02.14
- By:
- Publication type:
- Article
Extended convergence of Gauss-Newton's method and uniqueness of the solution.
- Published in:
- Carpathian Journal of Mathematics, 2018, v. 34, n. 2, p. 135, doi. 10.37193/cjm.2018.02.02
- By:
- Publication type:
- Article
Extending the applicability of Newton's method using Wang's- Smale's α-theory.
- Published in:
- Carpathian Journal of Mathematics, 2016, v. 33, n. 1, p. 27
- By:
- Publication type:
- Article
Inverse Free Iterative Methods for Nonlinear Ill-Posed Operator Equations.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2014, p. 1, doi. 10.1155/2014/754154
- By:
- Publication type:
- Article
Radiation-Stimulated Translocation of CD166 and CRYAB to the Endothelial Surface Provides Potential Vascular Targets on Irradiated Brain Arteriovenous Malformations.
- Published in:
- International Journal of Molecular Sciences, 2019, v. 20, n. 23, p. 5830, doi. 10.3390/ijms20235830
- By:
- Publication type:
- Article
EXTENDED KUNG-TRAUB-TYPE METHOD FOR SOLVING EQUATIONS.
- Published in:
- TWMS Journal of Pure & Applied Mathematics, 2021, v. 12, n. 2, p. 193
- By:
- Publication type:
- Article
A time-dependent switching anisotropic diffusion model for denoising and deblurring images.
- Published in:
- Journal of Modern Optics, 2012, v. 59, n. 2, p. 140, doi. 10.1080/09500340.2011.633713
- By:
- Publication type:
- Article
On a novel seventh convergence order method for solving nonlinear equations and its extensions.
- Published in:
- Asian-European Journal of Mathematics, 2022, v. 15, n. 11, p. 1, doi. 10.1142/S1793557122501911
- By:
- Publication type:
- Article
Local convergence of deformed Euler-Halley-type methods in Banach space under weak conditions.
- Published in:
- Asian-European Journal of Mathematics, 2017, v. 10, n. 2, p. -1, doi. 10.1142/S1793557117500863
- By:
- Publication type:
- Article
Ball convergence of some fourth and sixth-order iterative methods.
- Published in:
- Asian-European Journal of Mathematics, 2016, v. 9, n. 2, p. -1, doi. 10.1142/S1793557116500340
- By:
- Publication type:
- Article
Local convergence of deformed Jarratt-type methods in Banach space without inverses.
- Published in:
- Asian-European Journal of Mathematics, 2016, v. 9, n. 1, p. -1, doi. 10.1142/S1793557116500157
- By:
- Publication type:
- Article
On a sixth-order Jarratt-type method in Banach spaces.
- Published in:
- Asian-European Journal of Mathematics, 2015, v. 8, n. 4, p. -1, doi. 10.1142/S1793557115500655
- By:
- Publication type:
- Article
On obtaining order of convergence of Jarratt-like method without using Taylor series expansion.
- Published in:
- Computational & Applied Mathematics, 2024, v. 43, n. 4, p. 1, doi. 10.1007/s40314-024-02767-7
- By:
- Publication type:
- Article
Extended Kantorovich theory for solving nonlinear equations with applications.
- Published in:
- Computational & Applied Mathematics, 2023, v. 42, n. 2, p. 1, doi. 10.1007/s40314-023-02203-2
- By:
- Publication type:
- Article
RANGE EXTENSION AND HIGH ALTITUDINAL RECORD OF SYMPETRUM MERIDIONALE (SELYS) (ODONATA: LIBELLULIDAE).
- Published in:
- Indian Journal of Entomology, 2022, v. 84, n. 4, p. 963, doi. 10.55446/IJE.2021.301
- By:
- Publication type:
- Article
Extended Convergence Analysis for an Efficient Eighth Order Method in Banach Spaces under Weak ω-Conditions.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2023, v. 47, n. 1, p. 1
- By:
- Publication type:
- Article
Ball Convergence of an Efficient High Order Iterative Method for Solving Banach Valued Equations.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2022, v. 46, n. 2, p. 141
- By:
- Publication type:
- Article
Ball Convergence Theorems for General Iterative Procedures and Their Applications.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2018, v. 42, n. 3, p. 315
- By:
- Publication type:
- Article
Kantorovich-Like Convergence Theorems for Newton's Method Using Restricted Convergence Domains.
- Published in:
- Numerical Functional Analysis & Optimization, 2019, v. 40, n. 3, p. 303, doi. 10.1080/01630563.2018.1554582
- By:
- Publication type:
- Article
Hybrid Chebyshev-Type Methods for Solving Nonlinear Equations.
- Published in:
- Mathematics (2227-7390), 2025, v. 13, n. 1, p. 74, doi. 10.3390/math13010074
- By:
- Publication type:
- Article
New Trends in Applying LRM to Nonlinear Ill-Posed Equations.
- Published in:
- Mathematics (2227-7390), 2024, v. 12, n. 15, p. 2377, doi. 10.3390/math12152377
- By:
- Publication type:
- Article
Asymptotically Newton-Type Methods without Inverses for Solving Equations.
- Published in:
- Mathematics (2227-7390), 2024, v. 12, n. 7, p. 1069, doi. 10.3390/math12071069
- By:
- Publication type:
- Article
Convergence of High-Order Derivative-Free Algorithms for the Iterative Solution of Systems of Not Necessarily Differentiable Equations.
- Published in:
- Mathematics (2227-7390), 2024, v. 12, n. 5, p. 723, doi. 10.3390/math12050723
- By:
- Publication type:
- Article
On the Order of Convergence of the Noor–Waseem Method.
- Published in:
- Mathematics (2227-7390), 2022, v. 10, n. 23, p. 4544, doi. 10.3390/math10234544
- By:
- Publication type:
- Article
A New Parameter Choice Strategy for Lavrentiev Regularization Method for Nonlinear Ill-Posed Equations.
- Published in:
- Mathematics (2227-7390), 2022, v. 10, n. 18, p. 3365, doi. 10.3390/math10183365
- By:
- Publication type:
- Article
Generalized Three-Step Numerical Methods for Solving Equations in Banach Spaces.
- Published in:
- Mathematics (2227-7390), 2022, v. 10, n. 15, p. 2621, doi. 10.3390/math10152621
- By:
- Publication type:
- Article
A Comparison Study of the Classical and Modern Results of Semi-Local Convergence of Newton–Kantorovich Iterations-II.
- Published in:
- Mathematics (2227-7390), 2022, v. 10, n. 11, p. 1839, doi. 10.3390/math10111839
- By:
- Publication type:
- Article
A Comparison Study of the Classical and Modern Results of Semi-Local Convergence of Newton-Kantorovich Iterations.
- Published in:
- Mathematics (2227-7390), 2022, v. 10, n. 8, p. N.PAG, doi. 10.3390/math10081225
- By:
- Publication type:
- Article
Convergence Criteria of Three Step Schemes for Solving Equations.
- Published in:
- Mathematics (2227-7390), 2021, v. 9, n. 23, p. 3106, doi. 10.3390/math9233106
- By:
- Publication type:
- Article
Extended Kung–Traub Methods for Solving Equations with Applications.
- Published in:
- Mathematics (2227-7390), 2021, v. 9, n. 20, p. 2635, doi. 10.3390/math9202635
- By:
- Publication type:
- Article
Unified Semi-Local Convergence for k—Step Iterative Methods with Flexible and Frozen Linear Operator.
- Published in:
- Mathematics (2227-7390), 2018, v. 6, n. 11, p. 233, doi. 10.3390/math6110233
- By:
- Publication type:
- Article
Secant-type iteration for nonlinear ill-posed equations in Banach space.
- Published in:
- Journal of Inverse & Ill-Posed Problems, 2023, v. 31, n. 1, p. 147, doi. 10.1515/jiip-2021-0019
- By:
- Publication type:
- Article
A derivative-free iterative method for nonlinear ill-posed equations with monotone operators.
- Published in:
- Journal of Inverse & Ill-Posed Problems, 2017, v. 25, n. 5, p. 543, doi. 10.1515/jiip-2014-0049
- By:
- Publication type:
- Article
Hybrid Newton-like Inverse Free Algorithms for Solving Nonlinear Equations.
- Published in:
- Algorithms, 2024, v. 17, n. 4, p. 154, doi. 10.3390/a17040154
- By:
- Publication type:
- Article
Local Comparison between Two Ninth Convergence Order Algorithms for Equations.
- Published in:
- Algorithms, 2020, v. 13, n. 6, p. 147, doi. 10.3390/a13060147
- By:
- Publication type:
- Article
Outcomes of Disconnective Surgery in Intractable Pediatric Hemispheric and Subhemispheric Epilepsy.
- Published in:
- International Journal of Pediatrics, 2012, p. 1, doi. 10.1155/2012/527891
- By:
- Publication type:
- Article
Local Convergence for a Fifth Order Traub-Steffensen-Chebyshev-Like Composition Free of Derivatives in Banach Space.
- Published in:
- Numerical Mathematics: Theory, Methods & Applications, 2018, v. 11, n. 1, p. 160, doi. 10.4208/nmtma.OA-2017-0017
- By:
- Publication type:
- Article
Enlarging the Ball Convergence for the Modified Newton Method to Solve Equations with Solutions of Multiplicity under Weak Conditions.
- Published in:
- Numerical Mathematics: Theory, Methods & Applications, 2018, v. 11, n. 3, p. 506, doi. 10.4208/nmtma.2017-OA-0055
- By:
- Publication type:
- Article
LOCAL CONVERGENCE OF BILINEAR OPERATOR FREE METHODS UNDER WEAK CONDITIONS.
- Published in:
- Matematicki Vesnik, 2018, v. 70, n. 1, p. 1
- By:
- Publication type:
- Article
Posttraumatic Intralaminar Hematoma Developing between Cranial Dural Layers: A Case Report.
- Published in:
- 2017
- By:
- Publication type:
- Case Study
On a generalized arcangeli's method for tikhonov regularization with inexact data.
- Published in:
- Numerical Functional Analysis & Optimization, 1998, v. 19, n. 7/8, p. 773, doi. 10.1080/01630569808816858
- By:
- Publication type:
- Article
THE ASYMPTOTIC MESH INDEPENDENCE PRINCIPLE OF NEWTON'S METHOD UNDER WEAKER CONDITIONS.
- Published in:
- Advances & Applications in Mathematical Sciences, 2015, v. 14, n. 1, p. 29
- By:
- Publication type:
- Article
On the Solution of Equations by Extended Discretization.
- Published in:
- Computation, 2020, v. 8, n. 3, p. 69, doi. 10.3390/computation8030069
- By:
- Publication type:
- Article
Ball convergence theorems for eighth-order variants of Newton's method under weak conditions.
- Published in:
- Arabian Journal of Mathematics, 2015, v. 4, n. 2, p. 81, doi. 10.1007/s40065-015-0128-7
- By:
- Publication type:
- Article
On the complexity of extending the convergence domain of Newton's method under the weak majorant condition.
- Published in:
- Canadian Mathematical Bulletin, 2024, v. 67, n. 3, p. 781, doi. 10.4153/S000843952400016X
- By:
- Publication type:
- Article
Local convergence analysis of two competing two-step iterative methods free of derivatives for solving equations and systems of equations.
- Published in:
- Mathematical Communications, 2019, v. 24, n. 2, p. 265
- By:
- Publication type:
- Article